# SDR CA090423002

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Cracked
- Part time: 20,248 hours, 15,659 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O SIDE WINDOW CRACKED ON APPROACH AT ABOUT 4542 FT.  THE F/OS SIDE WINDOW WAS REMOVED AND REPLACED IAW AMM 56-12-01 AND RII 56-220-1000.  SIDE WINDOW- (RT) NP-139322-2 01101H5335.
